Addiction Survivors

Notices

Reply
Unread 03-30-2016, 02:07 PM   #1
Wabisabi
Junior Member
 
Posts: 2
Default Nausea with suboxone

I started suboxone on Saturday, March 26. I haven't been feeling well, mostly nausea and sleepiness, since then. Yesterday my doctor increased my dose to one and a half strips; I took the increased dose this morning. My nausea is worse--I feel terrible and haven't been able to eat. I am so discouraged because I thought I should feel better by now, according to the information I was given. I am very upset and I feel like this treatment is not going to work for me. I am thinking about skipping tomorrow's dose because I feel so bad.
Wabisabi is offline   Reply With Quote
Unread 03-30-2016, 02:39 PM   #2
Eliza12
Senior Member
 
Posts: 676
Default

Hi Wabisabi,

Welcome to the forum. Don't give up! It may be that you need LESS not more suboxone. You could try just taking half a strip (4 mg) for a few days and see if you don't feel better. Because the suboxone has a long half-life, it might take a few days to feel better. If you like, tell us how much of your drug of choice you were taking when you started sub. Everyone is different, but a lot of us have found that doctors prescribe much too high of a dose to start with, and that causes more side effects. The right dose is the least amount that takes away withdrawal symptoms and cravings.

My doctor wanted me to start at 16 mg (2 strips) but from what I'd learned on this forum, I only took 8 mg to start and never needed more. I'd been taking about 180 mg of oxycodone a day. I didn't have any side effects from the sub.

Try to hang in there. Suboxone works really well to help you stop opiates. It might take a bit to find the right dose, but it's worth it. We are here to help!

Best,
Elizabeth
Eliza12 is offline   Reply With Quote
2 Users Say Thank You to Eliza12 For This Useful Post:
Thank You (03-30-2016), Thank You (03-30-2016)
Unread 03-30-2016, 04:52 PM   #3
Wabisabi
Junior Member
 
Posts: 2
Default

Thank you Elizabeth! I was thinking the same thing--that maybe I needed less, not more. I think my case is pretty hard to assess because I was addicted to poppy pods--I ground them up and mixed them with grapefruit juice. When I first started doing it 9 years ago I didn't think it was a big problem because I was using the plant itself, not a drug synthesized from it. But the first time I was without it for a few days (on vacation in Florida, unfortunately) I went into horrible withdrawal and I realized it wasn't the benign habit I had considered it to be. Obviously, it's difficult to assess the potency of pods. So perhaps you are right--I will try half a strip tomorrow.
Wabisabi is offline   Reply With Quote
Unread 03-30-2016, 09:11 PM   #4
Iamready61
Senior Member
 
Posts: 176
Default

I have never heard of poppy pods! I knew opiates were derived from poppies.I am taking the Bupe pills and I am almost at half of what the SR gave me..hang in there , I love this forum, you will find good support here..
Iamready61 is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 10:37 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors